Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 826369, 13 pages
http://dx.doi.org/10.1155/2013/826369
Research Article

Exact Solutions for Some Fractional Partial Differential Equations by the Method

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 July 2013; Accepted 23 September 2013

Academic Editor: Rasajit Bera

Copyright © 2013 Bin Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G.-C. Wu, “A fractional variational iteration method for solving fractional nonlinear differential equations,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 2186–2190, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. J. Ji, J. B. Zhang, and Y. J. Dong, “The fractional variational iteration method improved with the Adomian series,” Applied Mathematics Letters, vol. 25, pp. 2223–2226, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G.-C. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. Guo and L. Mei, “The fractional variational iteration method using He's polynomials,” Physics Letters A, vol. 375, no. 3, pp. 309–313, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. M. Merdan, “A numeric-analytic method for time-fractional Swift-Hohenberg (S-H) equation with modified Riemann-Liouville derivative,” Applied Mathematical Modelling, vol. 37, pp. 4224–4231, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. M. A. El-Sayed, S. H. Behiry, and W. E. Raslan, “Adomian's decomposition method for solving an intermediate fractional advection-dispersion equation,” Computers and Mathematics with Applications, vol. 59, no. 5, pp. 1759–1765, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. A. M. A. El-Sayed and M. Gaber, “The Adomian decomposition method for solving partial differential equations of fractal order in finite domains,” Physics Letters A, vol. 359, no. 3, pp. 175–182, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. S. S. Ray, “A new approach for the application of Adomian decomposition method for the solution of fractional space diffusion equation with insulated ends,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 544–549, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. K. A. Gepreel, “The homotopy perturbation method applied to the nonlinear fractional KolmogorovPetrovskiiPiskunov equations,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1428–1434, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Cui, “Compact finite difference method for the fractional diffusion equation,” Journal of Computational Physics, vol. 228, no. 20, pp. 7792–7804, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Q. Huang, G. Huang, and H. Zhan, “A finite element solution for the fractional advection-dispersion equation,” Advances in Water Resources, vol. 31, no. 12, pp. 1578–1589, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. B. Lu, “Bäcklund transformation of fractional Riccati equation and its applications to nonlinear fractional partial differential equations,” Physics Letters A, vol. 376, pp. 2045–2048, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. M. Guo, L. Q. Mei, Y. Li, and Y. F. Sun, “The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics,” Physics Letters A, vol. 376, no. 4, pp. 407–411, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. Zhang and H.-Q. Zhang, “Fractional sub-equation method and its applications to nonlinear fractional PDEs,” Physics Letters A, vol. 375, no. 7, pp. 1069–1073, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. M. L. Wang, X. Z. Li, and J. L. Zhang, “The (frac(G', G))-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. B. Zheng, “(G'/G)-Expansion method for solving fractional partial differential equations in the theory of mathematical physics,” Communications in Theoretical Physics, vol. 58, pp. 623–630, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. I. Aslan, “Discrete exact solutions to some nonlinear differential-difference equations via the (G'/G)-expansion method,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 3140–3147, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. B. Ayhan and A. Bekir, “The (G'/G)-expansion method for the nonlinear lattice equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 3490–3498, 2012. View at Publisher · View at Google Scholar
  19. K. A. Gepreel and S. Omran, “Exact solutions for nonlinear partial fractional differential equations,” Chinese Physics B, vol. 21, no. 11, Article ID 110204, 7 pages, 2012. View at Publisher · View at Google Scholar
  20. B. Zheng and C. Wen, “Exact solutions for fractional partial differential equations by a new fractional subequationmethod,” Advances in Difference Equations, vol. 2013, article 199, 2013. View at Google Scholar
  21. E. M. E. Zayed, “The (G'/G)-expansion method and its applications to some nonlinear evolution equations in the mathematical physics,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 89–103, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. C. C. Kong, D. Wang, L. N. Song, and H. Q. Zhang, “New exact solutions to MKDV-Burgers equation and (2+1)-dimensional dispersive long wave equation via extended Riccati equation method,” Chaos, Solitons and Fractals, vol. 39, no. 2, pp. 697–706, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. Z. Y. Yan, “Generalized transformations and abundant new families of exact solutions for (2+1)-dimensional dispersive long wave equations,” Computers and Mathematics with Applications, vol. 46, no. 8-9, pp. 1363–1372, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. J. Zhang and P. Han, “New multisoliton solutions of the (2+1)-dimensional dispersive long wave equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 6, no. 3, pp. 178–182, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. M. Eslami, A. Neyrame, and M. Ebrahimi, “Explicit solutions of nonlinear (2+1)-dimensional dispersive long wave equation,” Journal of King Saud University—Science, vol. 24, no. 1, pp. 69–71, 2012. View at Publisher · View at Google Scholar · View at Scopus
  27. Y. Chen and Q. Wang, “A new general algebraic method with symbolic computation to construct new doubly-periodic solutions of the (2+1)-dimensional dispersive long wave equation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 919–929, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. Q. Wang, Y. Chen, and H. Q. Zhang, “An extended Jacobi elliptic function rational expansion method and its application to (2+1)-dimensional dispersive long wave equation,” Physics Letters A, vol. 340, no. 5-6, pp. 411–426, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  29. Y. Chen and B. Li, “Symbolic computation and construction of soliton-like solutions to the (2+1)-dimensional dispersive long-wave equations,” International Journal of Engineering Science, vol. 42, no. 7, pp. 715–724, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  30. N. Liu, X. Q. Liu, and H. L. Lu, “New exact solutions and conservation laws of the (2+1)-dimensional dispersive long wave equations,” Physics Letters A, vol. 373, no. 2, pp. 214–220, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  31. S. Zhang, J.-L. Tong, and W. Wang, “Exp-function method for a nonlinear ordinary differential equation and new exact solutions of the dispersive long wave equations,” Computers and Mathematics with Applications, vol. 58, no. 11-12, pp. 2294–2299, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  32. Y. Q. Zhou, Q. Liu, J. Zhang, and W. N. Zhang, “Exact solution for (2+1)-dimension nonlinear dispersive long wave equation,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 495–499, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  33. E. Yomba, “The modified extended Fan's sub-equation method and its application to (2+1)-dimensional dispersive long wave equation,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 785–794, 2005. View at Publisher · View at Google Scholar · View at Scopus
  34. Y. Chen and Q. Wang, “A series of new soliton-like solutions and double-like periodic solutions of a (2+1)-dimensional dispersive long wave equation,” Chaos, Solitons and Fractals, vol. 23, no. 3, pp. 801–807, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  35. X. Zeng and J. Zeng, “Symbolic computation and new families of exact solutions to the (2+1)-dimensional dispersive long-wave equations,” Chaos, Solitons and Fractals, vol. 29, no. 5, pp. 1115–1120, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  36. Z. Sheng, “The periodic wave solutions for the (2+1)-dimensional dispersive long water equations,” Chaos, Solitons and Fractals, vol. 32, no. 2, pp. 847–854, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  37. A.-M. Wazwaz, “New solitary wave and periodic wave solutions to the (2+1)-dimensional Nizhnik-Novikov-Veselov system,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1584–1591, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  38. C. Senthil Kumar, R. Radha, and M. Lakshmanan, “Trilinearization and localized coherent structures and periodic solutions for the (2+1) dimensional K-dV and NNV equations,” Chaos, Solitons and Fractals, vol. 39, no. 2, pp. 942–955, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  39. C. Liu and Z. Dai, “Exact soliton solutions for the fifth-order Sawada-Kotera equation,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 272–275, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus